I was put on Depakote ER 2 days ago for the control of migraine headaches, but I'm having severe fatigue, will this lessen the longer I'm on the medication or not. I'm asking because my neurologist is out of the office until next week. Thank you, Cheryl.
Two days is far from long enough to have any idea how a medication is going to affect you, whether it's going to work for you, or whether any side effects are going to continue or not. It would be nice if we could tell you if your fatigue will lessen, but nobody can tell you. Only time will tell. If you're still having a problem, checking in with your doctor is in order.
John Claude Krusz and Teri Robert
Note: We cannot answer questions immediately. Questions are answered in the order they're received and are answered her, not via email. We're glad to answer questions, but please realize that we can't give you an answer more quickly than your doctor can when he's out of town for a few days.
About Ask the Clinician:
Dr. Krusz is a recognized expert in the fields of headache and migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert. If you have a question for this section of our site, please click HERE. Accepted questions will be answered by publishing the answers here. No questions will be answered privately.
Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.
Published On: April 30, 2007